# SDR 96FDEA00571

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 651627910
- Condition: Corroded
- Location: Bs 760-848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0474 AND 013, CORROSION (C53-224-01) AND OR BARE METAL AROUND ALL NUT CLIP HOLES LOWER SURFACE BS 760 TO 848 RBL 25 WL 208 ON LONGITUDINAL FLOOR BEAM.  CORROSION DAMAGE ON LONGITUDINAL FLOOR BEAM WAS FOUND OUT OF LIMITS.  REMOVED DAMAGED BEAM AND INSTALLED NEW BEAM AT BS 760 TO 848 RBL 25 WL 208 REF FEDEX SRM 53-10-1.
